Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions.

Item request has been placed! ×
Item request cannot be made. ×
loading   Processing Request
  • Additional Information
    • Abstract:
      This paper mainly focuses on output feedback practical tracking controller design for stochastic nonlinear systems with polynomial function growth conditions. Mostly, there are some studies on output feedback tracking control problem for general nonlinear systems with parametric certainty in existing achievements. Moreover, we extend it to stochastic nonlinear systems with parametric uncertainty and system nonlinear terms are assumed to satisfy polynomial function growth conditions which are more relaxed than linear growth conditions or power growth conditions. Due to the presence of unknown parametric uncertainty, an output feedback practical tracking controller with dynamically updated gains is constructed explicitly so that all the states of the closed-loop systems are globally bounded and the tracking error belongs to arbitrarily small interval after some positive finite time. An example illustrates the efficiency of the theoretical results. [ABSTRACT FROM AUTHOR]
    • Abstract:
      Copyright of Mathematical Problems in Engineering is the property of Hindawi Limited and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)
    • Author Affiliations:
      1School of Mechanical Engineering, Hangzhou Dianzi University, Hangzhou 310018, China
    • Full Text Word Count:
      4516
    • ISSN:
      1024-123X
    • Accession Number:
      10.1155/2018/7659536
    • Accession Number:
      130236431
  • Citations
    • ABNT:
      GUO, L.-C. Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions. Mathematical Problems in Engineering, [s. l.], p. 1–10, 2018. DOI 10.1155/2018/7659536. Disponível em: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=asn&AN=130236431&custid=s8280428. Acesso em: 9 jul. 2020.
    • AMA:
      Guo L-C. Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions. Mathematical Problems in Engineering. June 2018:1-10. doi:10.1155/2018/7659536.
    • AMA11:
      Guo L-C. Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions. Mathematical Problems in Engineering. Published online June 19, 2018:1-10. doi:10.1155/2018/7659536
    • APA:
      Guo, L.-C. (2018). Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions. Mathematical Problems in Engineering, 1–10. https://doi.org/10.1155/2018/7659536
    • Chicago/Turabian: Author-Date:
      Guo, Long-Chuan. 2018. “Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions.” Mathematical Problems in Engineering, June, 1–10. doi:10.1155/2018/7659536.
    • Harvard:
      Guo, L.-C. (2018) ‘Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions’, Mathematical Problems in Engineering, pp. 1–10. doi: 10.1155/2018/7659536.
    • Harvard: Australian:
      Guo, L-C 2018, ‘Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions’, Mathematical Problems in Engineering, pp. 1–10, viewed 9 July 2020, .
    • MLA:
      Guo, Long-Chuan. “Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions.” Mathematical Problems in Engineering, June 2018, pp. 1–10. EBSCOhost, doi:10.1155/2018/7659536.
    • Chicago/Turabian: Humanities:
      Guo, Long-Chuan. “Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions.” Mathematical Problems in Engineering, June 19, 2018, 1–10. doi:10.1155/2018/7659536.
    • Vancouver/ICMJE:
      Guo L-C. Adaptive Output Feedback Tracking Controller Design of Stochastic Nonlinear Systems with Parameter Uncertainty for Polynomial Function Growth Conditions. Mathematical Problems in Engineering [Internet]. 2018 Jun 19 [cited 2020 Jul 9];1–10. Available from: http://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=asn&AN=130236431&custid=s8280428